# SDR TAMF20240220042

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243
- Aircraft serial: 1534
- Aircraft time: 36,789 hours, 11,234 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,140 hours, 4,551 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: SJ30361
- Part serial: SBRRT7001614
- Condition: Dented
- Location: Rt Nacelle
- Part time: 65,605 hours, 14,439 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK A BIRD STRIKE WAS FOUND ON RH ENGINE AIR INTAKE INLET COWL. THE AIR INTAKE INLET COWL(PN: SJ30361, SN SB/RR/T700/1614) NEEDS TO BE REPLACED.
